# SDR CALA2021082301397

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 64,267 hours, 23,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 123W4567
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT WINDOW E/F POST CRACKED COMPLETELY ACROSS. CRACK IS LOCATED ON FWD SIDE OF LH #3 WINDOW AT 2ND FASTENER FROM THE BOTTOM. CRACK IS 5.75" FROM BOTTOM OF FRAME. BOEING DRAWING 141A8831 IPC REF FOR WINDOW FRAM 53-11-00-28-585 OR 590 REMOVED SEALANT FROM AROUND AND ABOVE COCKPIT WINDOW 3 LEFT. REINSTALLED NEW SEALANT. LOG LOCKED FOR MX FERRRY FERRY COMPLETED, UNLOCKED FOR UPDATE AND SIGNOFF PERFORMED AVO IAH081621-0258-1 PARA A STEPS 1 THRU 8 PERFORMED HFEC ON REQUIRED FASTENER HOLES. REF:AVO IAH081621-0258-1 PARA A STEPS (9). SECOND HOLE FROM BOTTOM CRACKED AS INDICATED PER NON-ROUTINE DISCREPENCY. REAMED HOLES DID FINAL REAM TO .310 WILL NEED ANOTHER HFEC INSPECTION OF WORKED AVO IAH081621-0258-1 PARA A STEP 9 COLD WORKED HOLES AND VERIFIED HOLES COLD WORKED AND FINAL REAM. PERFORMED HFEC ON 8 EACH HOLES. NO CRACKS FOUND. SECOND HOLE FROM BOTTOM STILL CRACKED APPROX. 1.5" IN LENGTH. REF: AVO-IAH081621-0258-1 STEP (9) FIG.(1) 1 THRU 11. PER AVO IAH081621-0258-1 PARA B PERFORMED STEPS 1 THRU 3 CUT NUMBER 3 WINDOW POST AND INSTALLED FASTENERS INSTALLATION FASTENERS OK PER AVO IAH081621-0258-1 VERIFIED INTERNAL DOUBLER AS 641A8800-21 PER PARA C STEP  1 FIGURE 11 O.K. TO INSTALL INTERNAL DOUBLE OK TO CONTINE INSTALLED INTERNAL DOUBLER PER AVO IAH081621-0258-1 PARA C STEP STEP 9 1 AND INSTALLED FREEZE PLUGS PER AVO IAH081621-0258-1 PARA A INSTALLATION IAW AVO081621-0258-1 NO DEFECTS NOTED VERIFIED FREEZE PLUG INSTALLATION AND INTERNAL DOUBLER VERIFIED HAVE CORRECT KIT P/N 0
